MAUDE Adverse Event Report: ABBOTT OPTISENSE LEAD; No Match

ABBOTT OPTISENSE LEAD; No Match
Model Number 1999/52
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a follow-up in-clinic, episodes of noise resulting in oversensing, decrease in pacing impedance, and inappropriate automatic mode switch (ams) were observed on the right atrial (ra) lead.No intervention has been performed.The patient was stable.

Brand Name
OPTISENSE LEAD
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25021865
Report Number2017865-2026-08713
Device Sequence Number13374615
Product Code NVN
UDI-Device Identifier05414734502481
UDI-Public(01)05414734502481(10)2908438(17)121231
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2012
Device Model Number1999/52
Device Lot Number2908438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown